MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used during a cystoscopy, removal of stent, retrograde pyelogram, ureteroscopy, laser lithotripsy, insertion of stent procedure in the kidney, ureter, and bladder, performed on (b)(6) 2021.Reportedly the tria ureteral stent was implanted on (b)(6) 2021.According to the complainant, the patient retuned to the emergency room on (b)(6) 2021.An unplanned stent removal was performed.It was noticed that the stent was obstructed and the kidney stone debris was unable to pass.The patient was diagnosed with hydronephrosis due to the obstructed stent.There was no treatment reported for the hydronephrosis.The physician removed the obstructed stent in its entirely and a new ureteral stent successfully completed the procedure.There were no additional patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good and successful.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11276581
Report Number3005099803-2021-00369
Device Sequence Number14545907
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public08714729959908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberM0061903230
Device Catalogue Number1983-02
Device Lot Number0025990009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;